Information for Healthcare Professionals
This website has been developed as a comprehensive resource providing information on the management of Multikinase inhibitor-associated skin toxicities.
At the time of the creation of this website (2014), there was a lack of current guidelines for managing these skin toxicities associated with multikinase inhibitors. Information included in this website is compiled from review of the medical literature and expert guidance from a dermatologist, Professor Siegfried Segaert (University Hospital Leuven, Leuven, Belgium), oncologists, Doctor Guillem Argiles and Doctor Josep Tabernero (Vall d’Hebron University Hospital, Barcelona, Spain) and a clinical nurse specialist/researcher, Christine Boers-Doets, MSc (IMPAQTT, Wormer, The Netherlands, and Leiden University Medical Center, Leiden).
We therefore aim to:
- Explore the effects of inhibiting the Receptor tyrosine kinase (RTK)
- Provide expert advice on prophylaxis and treatment of skin toxicities
- Provide recommendations on how to maintain multikinase inhibitor treatment
Skin Toxicities Associated with Multikinase Inhibitors
Skin toxicities of each targeted therapy are shown belowa. Further information on each side effect can be found by clicking on each one.
|Multikinase Inhibitor||Skin Toxicities|
aBased on Summary of Product Characteristics and prescribing information